# SDR AALA20010687

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 1 INCH BY 20 INCHES ON STRINGER AND SPLICE STRINGER 27R STATION 1010 TO 1014.  INSTALLED REPAIR OF .063 17-7PH CRES, ANGLES AS PER ESO 11697 DATED 3-30-01.  (M)
